# SDR HALA2022022300054

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 30,184 hours, 70,538 cycles
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ATB - ENG R SYS FAIL ON CLIMBOUT // REFERENCE LOG PG 878257-2 FOR CH B REPLACED LUG ATT1043-2, PERFORMED WIRING CHECKS PER FIM 73-21 TASK 875 FOR CH A ALL WIRING CHECKS OK. MECH 5970 2/23/22 OPS CHECK PENDING. OPS CHECK OK OK FOR SVC
